MAUDE Adverse Event Report: BECKMAN COULTER TN DXH 600 HEMATOLOGY SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER TN DXH 600 HEMATOLOGY SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 600 HEMATOLOGY SYSTEM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the ups powervar connected to the dxh600 instrument caught fire with visible flames during normal instrument operation.The customer also reported the dxh600 was not affected by the event.However, the ups was destroyed.The laboratory was evacuated.The fire department was called.The fire department used a fire extinguisher to put out the fire.No injuries reported due to the event.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No adverse event occurred.The failure mode is unknown.However, the issue was resolved by contacting the ups manufacturer, plugging the instrument and devices directly into a red outlet in the laboratory, powering off/on the analyzer and performing daily checks.
 
Additional Manufacturer Narrative
Section a patient information is not applicable.There was no impact to patients as a result of this event.The customer reported the ups powervar connected to the dxh600 instrument caught fire with visible flames during normal instrument operation.The customer also reported the dxh600 was not affected by the event.But the ups was destroyed.· the laboratory was evacuated.· the fire department was called.· the fire department used a fire extinguisher to put out the fire · no injuries reported due to the event.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No adverse event occurred.The failure mode is unknown.However, the issue was resolved by contacting the ups manufacturer, plugging the instrument and devices directly into a red outlet in the laboratory, powering off/on the analyzer and performing daily checks.Bec internal identifier - (b)(4).

Brand Name
TN DXH 600 HEMATOLOGY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kramer blvd
brea, CA 92821
7149613625
MDR Report Key19958306
Report Number1061932-2024-00011
Device Sequence Number7064400
Product Code GKZ
UDI-Device Identifier15099590192242
UDI-Public(01)15099590192242(11)161014
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 600 HEMATOLOGY SYSTEM
Device Catalogue NumberB23858
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown